# SDR 97ZZZX1733

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521FB
- Make and model: Hughes 500N
- Aircraft serial: LN001
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Strobe Light
- Part time: 7 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT LENSE CRACKED.  NEW STYLE, AND NEW STYLE PLASTIC CLAMP.  LENS SENT TO WHELEN.
